Isotopy of sympletic balls, Gromov' s radius and the structure of ruled symplectic 4-manifolds.
Mathematische Annalen, Tome 300 (1994) no. 2, pp. 273-296
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1994__300_2_165253,
author = {Francois Lalonde},
title = {Isotopy of sympletic balls, {Gromov'} s radius and the structure of ruled symplectic 4-manifolds.},
journal = {Mathematische Annalen},
pages = {273--296},
year = {1994},
volume = {300},
number = {2},
zbl = {0812.53032},
url = {http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165253/}
}
Francois Lalonde. Isotopy of sympletic balls, Gromov' s radius and the structure of ruled symplectic 4-manifolds.. Mathematische Annalen, Tome 300 (1994) no. 2, pp. 273-296. http://geodesic.mathdoc.fr/item/MAN_1994__300_2_165253/